# SDR ASAA2022070238942

- Difficulty date: July 2, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 1,000 hours, 287 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 2496M44P02
- Part serial: GRT62806
- Condition: Faulty
- Location: #1 Engine
- Part time: 1,073 hours, 313 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG AFTER START, START VALVE LIGHT REMAINS ON. GROUNDED - YES. ON DEFERRAL.
